# SDR 3EJA20250819022

- Difficulty date: August 2, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605352
- Aircraft time: 10,082 hours, 7,420 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 0247
- Condition: Failed
- Location: Zone 700
- Part time: 10,082 hours, 7,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF OUT OF KTVC AND SUBSEQUENT GEAR UP CALL THE GEAR RETRACTS BUT THE UNLOCK LIGHT DOESN'T EXTINGUISH. ALL 3 GREEN LIGHTS GO OUT.  HYDRAULIC PRESSURE LIGHT STAYS ILLUMINATED AND THEN FLASHES AFTER APPROXIMATELY 40 SECONDS. REMOVED DEFECTIVE NLG UPLOCK SWITCH ASSEMBLY (P/N: 65–430087, S/N: 0247) AND INSTALLED NEW SWITCH ASSEMBLY (P/N: 65-430087, S/N: 2402).
